Flu Shot with Drug-Induced Tinnitus?

Discussion in 'Support' started by racerfish, Sep 6, 2016.

    1. racerfish
      No Mood

      racerfish Member Benefactor

      Tinnitus Since:
      2005
      Cause of Tinnitus:
      Noise / T worsened with antiobiotics
      I know this has been talked about before, but it seems like some people react differently depending on whether they've had noise-induced tinnitus or drug-induced tinnitus. Mine started with noise exposure and then was kicked up a few notches after taking antibiotics. I've now read a few stories from people that have gotten T from a flu shot.

      I started getting a flu shot every year about 4 years ago and haven't had problems but now worry that my ears won't be able to handle it. For those with T caused by prescription meds, what has your experience been with the flu shot? Is it worth the risk?
       

Share This Page

Loading...
Similar Threads - Flu Shot Drug
  1. Carletta Burton
    Replies:
    0
    Views:
    92
  2. Mojo
    Replies:
    10
    Views:
    553
  3. Snoosnoo
    Replies:
    1
    Views:
    792
  4. jazz
    Replies:
    41
    Views:
    3,116
  5. erik
    Replies:
    8
    Views:
    1,818
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.